# SDR REXA201100382

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 17,239 hours, 14,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BURNING RUBBER SMELL AT ROW 6.  EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO ALB.  INSPECTED ACFT IAW AMM 05-51-56.  ODOR DOES NOT PERSIST OR RE-APPEAR NO DEFECT NOTED ACFT OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.  REF TL-198363-2011.
